# SDR REXA2022100602212

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: A690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 693 TO F.S. 830.	FABRICATED, LOCATED AND DRILLED AND INSTALLED NEW SEAT TRACK ON LBL 9 BTWN FS 693 TO FS 830 IAW CRJ900 SRM 51-40-11-001-001-A01, 53-00-49-201-002-A01 AND CRJ 900AMM 53-00-49-400-801-A07.
